Notification

Error

Nausea pain in tops of thighs

User
Posted 27 Oct 2026 at 05:13

My husband is 6 weeks on from his Robitic Prostatectomy and is feeling nauseous mainly at night also getting pains in the tops of his thighs. He's been to the GP and was treated for a urine infection.   He's also had some blood in his stools.  We went to the hospital who havd said the pain in his legs is due to the positioning during surgery and the blood in his stool was a hemorrhoid.  He's still feeling nauseous and I'm not convinced.  Surely he shouldn't still be feeling this way.  

User
Posted 27 Oct 2026 at 11:53

If he's been put on Tadalafil to help healing after the op, that can cause muscle pain. If that's the cause, a lower dose might help. However, I haven't heard of it causing nausea.

User
Posted 29 Oct 2026 at 05:00

Thanks Andy. I'm not any any medication. GP has told me to take antibiotics sickness tablets to rule out. If that doesn't help to go back.  I'm at my follow up after surgery today so will hopefully find out. Thanks

 
Forum Jump  
©2026 Prostate Cancer UK